# SDR QXEA0100384

- Difficulty date: March 12, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-LEFT HAND AILERON TRAILING EDGE HAS 5 DISBONDS FROM OUTBOARD END AT EXITING DOUBLER ON TOP SKIN.  REPAIRED IAW FOKKER SRM 51-70-00, PAGE 13 AND SRM 57-50-41, PAGE 1.
